# SDR RU3A20170111001

- Difficulty date: January 11, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N81
- Make and model: Beech 300BEECH
- Aircraft serial: FF16
- Aircraft time: 16,073 hours, 8,362 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 10138800521
- Part serial: MX5458284
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC FLUID LOW ANNUNCIATOR ILLUMINATED IN FLIGHT.  LANDING GEAR WAS EXTENDED AS A PRECAUTION. BOTH MAINS INDICATED GREEN DOWN AND LOCKED, NOSE GEAR WAS UNSAFE, NO GREEN INDICATOR. LANDING GEAR PUMP USED TO EXTEND NOSE GEAR MANUALLY. ALL THREE GEAR INDICATED SAFE AND THREE GREEN USING MANUAL PUMP.
